# SDR Z2M2004F00000

- Difficulty date: July 3, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N7036J
- Make and model: Robsin R44
- Aircraft serial: 0583
- Engine: Lyc O540F1B5
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: 7260111453
- Condition: Faulty
- Location: Seat Belt
- Part time: 1,118 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT BEGAN TO HANG UP, EVERY TIME IT WAS EXTENDED (INERTIA REEL WAS ENGAGED).  REPLACED SEAT BELT AND RETRACTOR UNIT WITH NEW ONE.
